Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 52 people

just wanted to know other people's experiences with plan B, etc and if there period returned to normal, etc. I took it 2 weeks ago and bled a light flow for about4 days a week later and wondering when to expect my next period since that was two weeks early? Any stories greatly appreciated!

Loading...

My girlfriend took the morning after pill in early feb and she bled a few days after too...it is now march 12....and we are still waiting on her period...she took a pregnancy test and it was negative....it really screws up your cycle so if you dont get your period when you are supposed to...dont freak out...wait a week or two and take a pregnancy test to calm yourself lol...it helped us....I was talkin to a girl who didnt get her period 3 months after she took PLAN B ! lol...so just wait it out and dont stress out or it will delay your period even more.

Hope everything works out! Good luck!:-)
Reply

Loading...

I had sex two weeks ago and the condom broke. I looked at the calendar and it was day 14 of my cycle. I took the morning after pill about 15 hrs after intercourse. A week later a had my period for a day and the rest of the week I've been spotting. My friend told me that's normal and I'm being paranoid. Is it too early to take a test if it was only 2 weeks ago??
Reply

Loading...

Hi I took morn after pill,which caused my period to be a few days late,which I hear is normal but when my period did arrive i started on the oral conceptive pill and now my period has been with me for 16 days..although more spotting or lite at moment.
Has anyone experieced this and for how long?
Its driving me crazy and my stomach feels like i have pmt every 2nd day.
Thanks alot.
Reply

Loading...

I took the morning after pill -- my period came early and lasted for 1.5 weeks. Here I am again having another period in the same month. This is torture.
Reply

Loading...

In mid-March, my boyfriend lost a condom in me and I had to get it removed by a doctor. To be safe, I took Plan B and felt fine for about a week or two. Then, I got spotting and 3-4 weeks AFTER the SPOTTING, I got a normal period (close to my original schedule.) Then, I got my period a month later, but started to experience breast pain for about 2-3 weeks. It was bad for about a day or two, so sharp moving hurt. Then, it subdued. Doctor said it could be fibrocytis (because I NEVER have breast pain/tenderness before my period) and the second period, my first day cramps were HORRENDOUS! I had to leave work early and no type of pain killer (ibuprofen, codeine, tylenol, etc) took care of the cramps. I really think the Plan B messed with my periods/my pre/during/post symptoms. I've wondered how long it can mess up your cycle(s)?
Reply

Loading...

I took Plan B at the end of my last period. It stopped for a day, and then it started again. Here I am on the fifth day of my second period in about 11 days... will it stop? I don't think I have much more blood to lose!! This happen to anyone else??? I'm starting to get a bit worried.
Reply

Loading...

YES it messes up your cycle. I wish I had known how badly. I took it 6 months ago and have only had 3 light periods since then, it's been 2 months since my last period and i just had a blood test to confirm i'm NOT pregnant. I'm like Where is my period already, i have the pms, bloating, moodiness and i just want to get it! anyone else feel my pain?
Reply

Loading...

I know this topic is old but my experience might be useful to someone.
First of all, I've been on the pill for years. I'm normally very good about taking my pills at the same time every day. Well, last month I almost forgot to take one mid cycle. It was sort of a hectic morning and by the time I remembered my pill, I was 12 hours late. I'd had sex the night before so I took a plan b pack just in case. My period arrived right on time that month but was heavier than normal.
The following month has basically been four straight weeks of PMS hell. I've had severe cramps, lower back pain, acne breakouts, and bloating the entire time. I feel like I'm going to get another period any day but I'm not due for 5 more days. I went to my doctor this morning because the cramps were so bad and he gave me pregnancy test and looked at my cervix. The preg test was negative (although it's probably too soon to be accurate anyway) and he said my cervix looked ok. He said the plan b most likely had messed up my cycle. I'm glad plan b helps prevent unplanned pregnancies but the experience can be horrible. I'll definitely make more of an effort to avoid using it from now on.
Reply

Loading...

I took Plan B about 3 weeks ago and now after I have intercourse, I am menstruating again! This has happened 3 times already. I've been to the Gyno and he said everything is ok. Has anyone experienced this???? I"m going for a sonogram next.
Thanks in advance.
Reply

Loading...

so i took the morning after pill like 3 or 4 hours after unprotected sex... and i had way bad breast pain... i had to take my bra off it hurt so bad.. (besides the point) anyways my period came around the day it was expected, but it was really light pinkish but lasted the normal time and all but with REALLY REALLY bad cramps, (this was all last month) now i'm due for my next period and it is already three days late, we haven't had sex or anything since then and i've taken a bunch of pregnancy tests they all say negative.. i don't know what is going on... is the plan b still messing with things? i have a gyno appointment in 4 days... so i better start and end before that, can i still do a pap smear if i'm on my period? i have no idea, and i'm mildly freaking out about this all. just someone PLEASE give me advice. i need it.
Reply

Loading...

I've taken the emergengy bp using nordette and it was one of the worst days I've ever had, the toilet was like my teddy bear for the rest of the day :-(
Reply

Loading...

in april i took the morning after pill and got my period 2 weeks later. it was about 3 days ahead of schedule. it lasted only 3 days and was pretty normal. then, a week later i was surprised to find that i was sort of bleeding again. i say sort of because the flow was very dark and sort of jelly like. it went away after a few days. now, i'm waiting for my period. i have breast tenderness and i feel like i should be getting it soon but it hasn't come. its nerve wracking. i wasn't aware that it messed up the cycle so horribly.
Reply

Loading...

i took the morning after pill 1 week ago today.it did not make me feel ill or anything until other people who seem to feel nauseas etc.
i started bleeding yesterday lightly(after 6 days), but today its like i actually have my period. ive been a bit more tired than usual too.
im not scared because after reading these posts, it looks normal.
thanks people.

and id rather bleed like this than have a baby.
Reply

Loading...

well i kno that this topic is very old ...but im desperate i took the plan b pills right in the middle of my period cycle because my boyfriend came inside me and a week after my period ended, i got it again at first i though it was spotting but now itz like a very heavy period and i been nauseous and i been feeling weak...im scare n im not sure but is there a chance for me to be pregnant?????? %-)
Reply

Loading...